# SDR DEM2002F00001

- Difficulty date: January 22, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N195DH
- Make and model: Cessna 195A
- Aircraft serial: 7588
- Engine: Jacobs R7557
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE MAGNESIUM BRACKETS WERE SEVERELY CORRODED AND CRACKED UNDER THE PAINT AND COULD ONLY BE SEEN AFTER BEAD BLASTING.  THESE BRACKETS ARE THE ATTACH FOR THE AILERONS AND ARE CRACKING COMPLETELY ACROSS THE RETAINING BOSS FOR THE BEARING.
